General information
Latest issue
Impact factor

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS


Personal entry:
Save password
Forgotten password?

SIGMA, 2007, Volume 3, 039, 19 pages (Mi sigma165)  

This article is cited in 9 scientific papers (total in 9 papers)

$N$-Wave Equations with Orthogonal Algebras: $\mathbb Z_2$ and $\mathbb Z_2\times\mathbb Z_2$ Reductions and Soliton Solutions

Vladimir S. Gerdjikova, Nikolay A. Kostovab, Tihomir I. Valcheva

a Institute for Nuclear Research and Nuclear Energy, Bulgarian Academy of Sciences, 72 Tsarigradsko chaussee, 1784 Sofia, Bulgaria
b Institute of Electronics, Bulgarian Academy of Sciences, 72 Tsarigradsko chaussee, 1784 Sofia, Bulgaria

Abstract: We consider $N$-wave type equations related to the orthogonal algebras obtained from the generic ones via additional reductions. The first $\mathbb Z_2$-reduction is the canonical one. We impose a second $\mathbb Z_2$-reduction and consider also the combined action of both reductions. For all three types of $N$-wave equations we construct the soliton solutions by appropriately modifying the Zakharov–Shabat dressing method. We also briefly discuss the different types of one-soliton solutions. Especially rich are the types of one-soliton solutions in the case when both reductions are applied. This is due to the fact that we have two diferent configurations of eigenvalues for the Lax operator $L$: doublets, which consist of pairs of purely imaginary eigenvalues, and quadruplets. Such situation is analogous to the one encountered in the sine-Gordon case, which allows two types of solitons: kinks and breathers. A new physical system, describing Stokes-anti Stokes Raman scattering is obtained. It is represented by a $4$-wave equation related to the $\mathbf B_2$ algebra with a canonical $\mathbb Z_2$ reduction.

Keywords: solitons; Hamiltonian systems


Full text: PDF file (277 kB)
Full text:
References: PDF file   HTML file

Bibliographic databases:

ArXiv: nlin.SI/0703002
MSC: 37K15; 17B70; 37K10; 17B80
Received: November 21, 2006; in final form February 8, 2007; Published online March 3, 2007

Citation: Vladimir S. Gerdjikov, Nikolay A. Kostov, Tihomir I. Valchev, “$N$-Wave Equations with Orthogonal Algebras: $\mathbb Z_2$ and $\mathbb Z_2\times\mathbb Z_2$ Reductions and Soliton Solutions”, SIGMA, 3 (2007), 039, 19 pp.

Citation in format AMSBIB
\by Vladimir S.~Gerdjikov, Nikolay A.~Kostov, Tihomir I.~Valchev
\paper $N$-Wave Equations with Orthogonal Algebras: $\mathbb Z_2$ and $\mathbb Z_2\times\mathbb Z_2$ Reductions and Soliton Solutions
\jour SIGMA
\yr 2007
\vol 3
\papernumber 039
\totalpages 19

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gerdjikov, VS, “On classification of soliton solutions of multicomponent nonlinear evolution equations”, Journal of Physics A-Mathematical and Theoretical, 41:31 (2008), 315213  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Gerdjikov V.S., Vilasi G., and Yanovski AB,, “The Inverse Scattering Problem for the Zakharov–Shabat System”, Lecture Notes in Physics, 748, 2008, 97–132  crossref
    3. Gerdjikov V.S., Vilasi G., and Yanovski AB,, “The Lax Representation and the AKNS Approach”, Lecture Notes in Physics, 748, 2008, 37–70  crossref
    4. Lombardo S., Sanders J.A., “On the classification of automorphic Lie algebras.”, Communications in Mathematical Physics, 299:3 (2010), 793-824  crossref  mathscinet  zmath  adsnasa  isi  scopus
    5. Gerdjikov V.S., Ivanov R.I., Kyuldjiev A.V., “On the N-wave equations and soliton interactions in two and three dimensions”, Wave Motion, 48:8 (2011), 791–804  crossref  mathscinet  zmath  isi  scopus
    6. Gerdjikov V.S., “On New Types of Integrable 4-Wave Interactions”, Application of Mathematics in Technical and Natural Sciences, AIP Conference Proceedings, 1487, ed. Todorov M., Amer Inst Physics, 2012, 272–279  crossref  adsnasa  isi  scopus
    7. V. S. Gerdjikov, G. G. Grahovski, R. I. Ivanov, “The $N$-wave equations with $\mathcal{PT}$ symmetry”, Theoret. and Math. Phys., 188:3 (2016), 1305–1321  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. Gerdjikov V.S., “On Nonlocal Models of Kulish-Sklyanin Type and Generalized Fourier Transforms”, Advanced Computing in Industrial Mathematics, Studies in Computational Intelligence, 681, eds. Georgiev K., Todorov M., Georgiev I., Springer International Publishing Ag, 2017, 37–52  crossref  mathscinet  isi  scopus
    9. G. G. Grahovski, A. J. Mustafa, H. Susanto, “Nonlocal reductions of the multicomponent nonlinear Schrödinger equation on symmetric spaces”, Theoret. and Math. Phys., 197:1 (2018), 1430–1450  mathnet  crossref  crossref  adsnasa  isi  elib
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:160
    Full text:37

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019